# SDR RAIA2010020700001

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 26,874 hours, 24,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: 13640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY IAW AMM PROCEDURES.  SYSTEM OPS CHECKED GOOD FOLLOWING REPLACEMENT.
